# SDR VNAA2019010711101

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 34,736 hours, 34,606 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Lack Of Lube
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ROTATION, THE CREW OBSERVED THE STICK SHAKER AND RECEIVED AN AURAL WARNING AND A STALL FAIL CAUTION MESSAGE. THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD. THE AIRCRAFT LANDED WITHOUT FURTHUR INCIDENT. MAINTENANCE LUBRICATED BOTH ANGLE OF ATTACK VANES AND RESET THE STALL PROTECTION COMPUTER MEMORY AND RELEASED THE AIRCRAFT FOR SERVICE.
